New students: get 15% off your first order with code WELCOME15 Claim offer

admin 2 min read Nursing

[Expert Solution]: Scenario: and osteoarthritis

Need help with your Clinical Case Studies case study or NCLEX preparation? Connect with a verified Nursing expert now.

Scenario: and osteoarthritis. He is currently laking six medications persoribed by different specialists and multiple supplements recommended by friends. He reports leeling dazy al trmes, having troutle sleeping, and experiencing occasional contusion. His dwughter, who accompanies him, mentons that he offen fargets whether he has taine her medications. Discussion Questions What is polypharmacy, and why is it particularly concerning in older adults lias Mr. Mr. ? What physiological changes in older adults can affect how Mr. M’s body processes medications? What are seme pobertial risks of polypharmacy for Mr. M. ? How might Mr. M.’s occasional contusion and dixiness be related to polypharmacy? 5 What tools or strategies can the healtheare team use te evaluate Mr. Mr is medicalisess and reduce polypharmacy risks? 6. What role does Mr. M’s caregiver (his daughter) play in managing has medicatisuss safely? 7. What is the sligrificance of Mr. M. taking supplements recemmended by flands? 8. How can the nurse simplify Mr. M. & medication regimen se impreve adherwise and saluty? 9 What mon pharmacelogical strategies cas be explered to adivess sump off Mr. M’ s symptoms (e. a. tresible sleeping, estebarthritis pain]? 10. What are kity nursing interventions to reduce the riaks associated with polyphurmacy flor Mr. M.?

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion